- related to HRT
It might not adjust. When you go through early menopause, you could very well experience menopausal side effects until you reach the normal age of menopause--so like for 20 years. The National Institute of Health recommends that women...
1 Answers · Health · 05/12/2010
Contact your doctor, for review, he can guide you better. G/Luck.
1 Answers · Health · 08/10/2011
How long have you been on antibiotics? Did your doctor give you any antihistamines? Have you been taking them as prescribed? Is it both ears or just one? Is there drainage from the...
3 Answers · Health · 24/06/2008
Hurts, doesn't it? It is friction burn. You rubbed the skin raw. You need a girlfriend! Don't worry, it will heal if you take it easy for while.
6 Answers · Health · 24/01/2008
LEARN TO SPELL I CANT READ YOUR QUESTION
4 Answers · Health · 02/06/2009
Because he doesn't know omega-3 fatty acids in the diet usually corrects the problem. Adding a Vitamin D3 supplement of 1000 or 2000 IU each day also helps a great deal.
2 Answers · Health · 14/05/2011
A great question, one best directed to the TGA though. Probably the old 'natural' line. Natural like arsenic and heroine...
2 Answers · Health · 05/11/2007
I have a heart condition that freaked me out until a doctor diagnosed me. You might have what I have; PVC(premature ventricle contractions) and it's pretty much just palpitations, which is when the heart has an abnormal...
2 Answers · Health · 12/12/2011
You don't need to focus on potassium with an end-stage chirrosis patient who is 79. For a younger person, the high potassium would be a danger sign. Now it's just one of a big bundle of problems for your mom. My mom had the same...
3 Answers · Health · 08/07/2008
potassium increases your hearts contractility, it could over load your heart. yes it could increase the risk for cardiac arrest.
2 Answers · Health · 08/07/2008